# SDR C1HA200184006

- Difficulty date: May 20, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 LOW PRESSURE LIGHT INTERMITTANT BECAME CONTINUOUS.  CONTACT MX CONTROL VIA ARINC PERFORMED COM CHECKLIST, DIVERTED TO DENVER.  LIGHT CONTINUED TO FLICKER AFTER SHUTDOWN OF ENGINE.  CLEANED CANNON PLUG ON OIL BYPASS SWITCH, OPS CHECK GOOD.
